# SDR COMA0760517

- Difficulty date: August 4, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 21,848 hours, 19,992 cycles
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5337 - EN ROUTE FROM BOS TO SAV, FLIGHT DIVERTED TO JFK AFTER CREW NOTICED WHAT APPEARED TO BE A LACK OF ENGINE POWER, AIRCRAFT LANDED SAFELY.  PERFORMED ENGINE GROUND RUNS AND FOUND ENGINES TO OPERATE WITHIN LIMITS.
